Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

On Bromcriptine for a pituitary tumor, no periods, severe nausea. Could I be pregnant ?

Hi, I am on bromcriptine for a pituitary tumor before I started the medicine I didn t get a period after two weeks of being on it I got a period lasted for about 5 days that was in January I was due for another one feb 14 didn t get it but I was severely nauseas when I woke up an went to sleep but it would stop around ten am and come back.. Could I be pregnant?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The absence of periods in your case are due to increased levels of prolactin due to the pituitory tumor. This is not due to pregnancy. You can confirm it by getting a urine test done using a highly sensitive test kit with an early morning sample of urine.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor